標題: A simple algorithm to find the steps of double-loop networks
作者: Chan, RCF
Chen, CY
Hong, ZX
應用數學系
Department of Applied Mathematics
關鍵字: double-loop network;L-shape;diameter;algorithm
公開日期: 15-九月-2002
摘要: Double-loop networks have been widely studied as architecture for local area networks and it is well-known that the minimum distance diagram of a double-loop network yields an L-shape. Given an N, it is desirable to find a double-loop network DL(N;s(1),s(2)) with its diameter being the minimum among all double-loop networks with N stations. Since the diameter can be easily computed from an L-shape, one method is to start with a desirable L-shape and then asks whether there exist s(1) and s(2) (also called the steps of the double-loop network) to realize it. In this paper, we propose a simple and efficient algorithm to find s(1) and s(2), which is based on the Smith normalization method of Aguilo, Esque and Fiol. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0166-218X(01)00245-1
http://hdl.handle.net/11536/28522
ISSN: 0166-218X
DOI: 10.1016/S0166-218X(01)00245-1
期刊: DISCRETE APPLIED MATHEMATICS
Volume: 121
Issue: 1-3
起始頁: 61
結束頁: 72
顯示於類別:期刊論文


文件中的檔案:

  1. 000176276200005.pdf